# SDR ASAA2023032342569

- Difficulty date: March 23, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N977AK
- Make and model: Boeing 737-9
- Aircraft serial: 43391
- Aircraft time: 2,682 hours, 809 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AT CRUISE FL 340 FMC DID A RESTART. VTK ON CA ND AND BOTH FMC'S WENT TO MENU PAGE. A/T LIMIT LIGHT ILLUMINATED. FMC'S RETURNED TO NORMAL AFTER 15 SEC. GROUNDED - YES. PERFORMED FMC OPERATIONAL TEST. FMC LEFT AND RIGHT AND L AND R DPC TEST OK IAW B737-9 AMM TASK 34-61-00-710-801. PERFORMED AUTOTHROTTLE OPS TEST. TEST NORMAL IAW AMM TASK 22-31-00-710-801. NO FLIGHT DECK EFFECTS FOR VTAK IAW B737-9 IFIM TASK 31-00-00-810-803.
